ResearcherID Thomson Reuters  

Wu, Shanhe
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-8596-2013
URL: http://www.researcherid.com/rid/J-8596-2013
ORCID: http://orcid.org/0000-0002-8772-8170
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A further generalization of certain integral inequalities similar to Hardy's inequality
 Author(s): Wu, Shanhe; Sroysang, Banyat; Li, Shuguang
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 3 Pages: 1093-1102 Published: 2016
 Times Cited: 0
added
12-Jul-16
2.  Title: Isoperimetric inequalities in surround system and space science
 Author(s): Wen, JiaJin; Yuan, Jun; Wu, ShanHe
 Source: Journal of Inequalities and Applications Published: 2016
 Times Cited: 1
 DOI: 10.1186/s13660-016-1001-8
added
12-Jul-16
3.  Title: Several complementary inequalities to inequalities of Hermite-Hadamard type for s-convex functions
 Author(s): Chen, Feixiang; Wu, Shanhe
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 2 Pages: 705-716 Published: 2016
 Times Cited: 2
added
12-Jul-16
4.  Title: Several improvements of Mitrinovic-Adamovic and Lazarevic's inequalities with applications to the sharpening of Wilker-type inequalities
 Author(s): Wu, Shan-He; Yu, Huan-Peng; Deng, Yong-Ping; et al.
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 4 Pages: 1755-1765 Published: 2016
 Times Cited: 2
added
12-Jul-16
5.  Title: Sharp upper bound involving circuit layout system
 Author(s): Han, Tianyong; Wu, Shanhe; Wen, Jiajin
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 4 Pages: 1922-1935 Published: 2016
 Times Cited: 1
added
12-Jul-16
6.  Title: Sharpened versions of Mitrinovic-Adamovic, Lazarevic and Wilker's inequalities for trigonometric and hyperbolic functions
 Author(s): Wu, Shan-He; Li, Shu-Guang; Bencze, Mihaly
 Source: Journal of Nonlinear Sciences and Applications Volume: 9 Issue: 5 Pages: 2688-2696 Published: 2016
 Times Cited: 1
added
12-Jul-16
7.  Title: Parametrized inequality of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex
 Author(s): Wu, Shan-He; Sroysang, Banyat; Xie, Jin-Shan; et al.
 Source: Springerplus Volume: 4 Published: 2015
 Times Cited: 0
 DOI: 10.1186/s40064-015-1633-z
added
12-Jul-16
8.  Title: Sharp bounds for cyclic sums of the ratio of the exradius to the sides of a triangle
 Author(s): Wu, Shan-He; Yue, Huan-Peng; Chu, Yu-Ming
 Source: Journal of Inequalities and Applications Published: 2015
 Times Cited: 0
 DOI: 10.1186/s13660-015-0921-z
added
12-Jul-16
9.  Title: A Generalized Nonlinear Volterra-Fredholm Type Integral Inequality and Its Application
 Author(s): Zhao, Limian; Wu, Shanhe; Wang, Wu-Sheng
 Source: Journal of Applied Mathematics Published: 2014
 Times Cited: 0
 DOI: 10.1155/2014/865136
added
12-Jul-16
10.  Title: A Nonlinear Weakly Singular Retarded Henry-Gronwall Type Integral Inequality and Its Application
 Author(s): Lin, Yuanhua; Wu, Shanhe; Wang, Wu-Sheng
 Source: Journal of Applied Mathematics Published: 2014
 Times Cited: 0
 DOI: 10.1155/2014/218507
added
12-Jul-16
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: